# SDR FDEA2019100471731

- Difficulty date: July 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 78,008 hours, 15,484 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059011911
- Part serial: 91030344
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  525     31-61  6962     28JUL19  SEA  OPEN  U  LOGPAGES:2964492  IMMEDIATELY AFTER TAKEOFF, DUS 4,5,6 RED X'D.  MASTER WARNING AND MASTER CAUTION AURAL  ALERTS-COULD NOT BE SILENCED. ENG OIL #2AMBER X. FO  ON AUX RETURNED DUS. WARNINGS COULD NOT BE  SILENCED. AFTER LANDING ENG FAILURE LIGHT  ILLUMINATED.  RELEASED FOR SERVICE PER MEL : 31-61-01-02  CATEGORY : B EXPIRATION : 31JUL19  "MEL 31-61-01-02: DEU 3 - INOP. ENG 3 OIL QTY -  CONSIDERED INOPERATIVE. BEFORE EACH BLOCK OUT,  SERVICE OIL TANK TO FULL AND RECORD IN AML/EAML."  COMPLIED WITH MX ACTION. #2 AND #3 DEU  SWAPPED. REF AMM 31-61-02-4.  C/7194452           FACT 28JUL19 17:51   LAX                                                                 REMOVED AND REPLACED #3 DISPLAY ELECTRONICS UNIT IN REF. TO AMM 31-61-02-4.PERFORMED OPS CHECK IN REF. TO AMM 31-61-02-5,OPS CHECKED NORMAL,A/C OK FOR SERVICE.
